An exact minimum degree condition for Hamilton cycles in oriented graphs
By Peter Keevash, D. Kühn, Deryk Osthus. 2008
92 citations recorded by the source corpus.
We show that every sufficiently large oriented graph G with δ+(G), δ−(G)⩾(3n−4)/8 contains a Hamilton cycle. This is best possible and solves a problem of Thomassen from 1979.
Subfields: Computational Theory and Mathematics, Discrete Mathematics and Combinatorics, Electrical and Electronic Engineering
View Paper: https://www.semanticscholar.org/paper/b9047f476cf159c169c8ab744b0ddc02bf84a190
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Computational Theory and Mathematics
In Discrete Mathematics and Combinatorics
In Electrical and Electronic Engineering
Citations in the corpus
- Surveys in Combinatorics 2009: Embedding large subgraphs into dense graphs (2009, methodology): “[92] D. Kühn and D. Osthus, Spanning triangulations in graphs, J. Graph Theory 49 (2005), 205–233.”